... then when I do wake up it is extremly hard for me to get out of bed almost like a very strong hangover, should I ask my psy for a medication like adderal to help me get going in the morning. But I do have to say it has helped wonderfully with my depression symptoms, i do feel much less restless and much less emotional
Hi Im bipolar 41 years old I also take seroquel Im on 300mg, i Have been on it for 3 or 4 years I agree with u it´s a great med. At first I felt the same as you I just could not get out of bed but as time goes your body will get used to it an build up tolerance to this drug (QUETIAPINE).
JUST TO B ON THE SAFE SIDE DO TELL YOUR DOC..SEE WHAT HE/SHE HAS TO SAY.
Personally I take a lot of meds cause i suffer from other conditions and I do try and tell my doc not to add more chemicals to my body... sometimes i feel intoxicated..i have never abused any of them or have self medicated.
If you're taking the seroquel XR, maybe the extended release is causing this problem for you. You could ask him/her if the regular seroquel would work better for you. Just a thought. Hope this helps.
As look I saw that overdose, which is to much Meds. will cause
severe dizziness or drowsiness.
If you can't wake up and get moving, it might be from to strong of dose.
I'd for sure call Doctor and tell him of your problem. Call them like,Ttomorow.
Bess of luck, and hang in there. If possible and your not a sleep, split the pill in half
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Feb 2019 • 25 answers
Updated 31 Oct 2017 • 12 answers
Updated 22 Sep 2017 • 3 answers
Updated 18 Feb 2013 • 5 answers
Updated 11 May 2018 • 1 answer